Results on coupled common fixed point by applying a new approach of $Y$-cone metric spaces

Document Type : Research Paper


1 Department of Mathematics, Chandigarh University, Mohali, India

2 Department of Mathematics and Statistics, Manipal University Jaipur, India

3 Department of Mathematics and Applied Mathematics, University of Johannesburg, Auckland Park 2006, South Africa


The main motive of this paper is to discuss coupled coincidence points in the setting of the newly established concept $Y$-cone metric spaces. We obtain coupled coincidence point theorems through mixed monotone mappings in ordered $Y$-cone metric spaces. We give an illustrative example, which constitutes the main theorem.


[1] M. Abbas, M.A. Khan and S. Radenovic, Common coupled fixed point theorem in cone metric space for wcompatible mappings, Appl. Math. Comput. 217 (2010), 195-202.
[2] M. Abbas, B. Ali and Y.I. Suleiman, Generalized coupled common fixed point results in A-metric spaces, Fixed
Point Theory Appl. 2015 (2015), Article ID 64.
[3] R.P. Agarwal, D. O’Regan, D.R. Sahu, Fixed point theory for Lipschitzian-type mappings with applications, Vol.
6. New York, Springer, 2009.
[4] T.G. Bhaskar and V. Lakshmikantham, Fixed point theorems in partially ordered metric spaces and applications,
Nonlinear Anal. 65 (2006), no. 7, 1379–1393.
[5] B.S. Choudhury and A. Kundu, A coupled coincidence point result in partially ordered metric spaces for compatible
mappings, Nonlinear Anal. 73 (2010), no. 8, 2524–2531
[6] L. Ciri´c and V. Lakshmikantham, ´ Coupled fixed point theorems for nonlinear contractions in partially ordered
metric spaces, Nonlinear Anal. 70 (2009), no. 12, 4341–4349.
[7] S. Czerwik, Nonlinear set-valued contraction mappings in b- metric spaces, Atti Sem. Mat. Fiz. Univ. Modena
46 (1998), no. 2, 263–276.
[8] L.G. Haung and X. Zhang, Cone metric spaces and fixed point theorems of contractive mappings, J. Math. Anal.
Appl. 332 (2007), no. 2, 1468–1476.
[9] D.H. Hyers, G. Isac and T.M. Rassias, Topics in nonlinear analysis and applications, World Scientific Publishing
Co., Inc., River Edge, NJ, 1997.
[10] N.V. Luong and N.X. Thuan, Coupled fixed points in partially ordered metric spaces and application, Nonlinear
Anal. 74 (2011), no. 3, 983–992.
[11] R. Pant, Rajendra, R. Shukla, H.K. Nashine and R. Panicker, Some new fixed point theorems in partial metric
spaces with applications, J. Funct. Spaces 2017 (2017), Art. ID 1072750, 1-13.
[12] A. Razani, H.H. Zadeh, A. Jabbari, Coupled fixed point theorems in partially ordered metric spaces which endowed
with vector-valued metrics, Aust. J. Basic Appl. Sci. 6 (2012), no. 2, 124–129.
[13] F. Sabetghadam, H.P. Masiha and A.H. Sanatpour, Some coupled fixed point theorems in cone metric spaces,
Fixed Point Theory Appl. 2009 (2009), Art. ID 125426, 8 pp.
[14] R. Sharma, V.S. Chouhan and S. Mishra, Y -cone metric spaces and coupled fixed point results with applications
to integral equation, TWMS J. Appl. Engin. Math. 12 (2022), no. 1, 388–405.
[15] W. Shatanawi, B. Samet and M. Abbas, Coupled fixed point theorems for mixed monotone mappings in ordered
partial metric spaces, Math. Comput. Model. 55 (2012), no. 3-4, 680–687.
[16] D. Turkoglu and M. Abuloha, Cone metric spaces and fixed point theorems in diametrically contractive mappings,
Acta Math. Sin. (Engl. Ser.) 26 (2010), no. 3, 489–496.
Volume 13, Special Issue for selected papers of ICDACT-2021
The link to the conference website is
March 2022
Pages 31-42
  • Receive Date: 02 August 2021
  • Revise Date: 20 December 2021
  • Accept Date: 05 January 2022